# SDR AALA201901289042

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 14,410 hours, 5,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L LOW PRESSURE WARNING ON CIDS AFTER ARMING. MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-13-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
